Alert archive / New York / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS New York, NY

July 6, 20204 counties in New York; Bergen County, Passaic County, New Jersey

NWS New York, NY issued this flash flood warning at Jul 6, 2020, 4:49 PM EDT for 4 counties in New York; Bergen County, Passaic County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2020, 4:49 PM EDT (20:49 UTC)
Expired
Jul 6, 2020, 5:51 PM EDT
In force
62 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bergen County, NJ, Passaic County, NJ, Bronx County, NY, Queens County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 92 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

205 
WGUS51 KOKX 062049
FFWOKX
NJC003-031-NYC005-081-087-119-062345-
/O.NEW.KOKX.FF.W.0010.200706T2049Z-200706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
449 PM EDT Mon Jul 6 2020

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  Central Passaic County in northeastern New Jersey...
  Northern Bergen County in northeastern New Jersey...
  Southern Westchester County in southeastern New York...
  Queens County in southeastern New York...
  Bronx County in southeastern New York...
  Rockland County in southeastern New York...

* Until 745 PM EDT.

* At 449 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Yonkers, New Rochelle, White Plains, Wayne, Port Chester, Rye,
  Ramsey, Ringwood, Tarrytown, Pompton Lakes, Dobbs Ferry, Suffern,
  Sloatsburg, Throgs Neck Bridge and Jamaica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of urban
areas, highways, streets and underpasses as well as other drainage
areas and low lying spots.

&&

LAT...LON 4060 7381 4060 7379 4074 7396 4079 7387
      4088 7391 4100 7411 4092 7428 4100 7430
      4105 7446 4117 7430 4117 7420 4100 7364
      4080 7380 4075 7370 4065 7372 4062 7379
      4059 7374 4054 7394

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

NV
1 follow-up statement
499 
WGUS71 KOKX 062151
FFSOKX

Flash Flood Statement
National Weather Service New York NY
551 PM EDT Mon Jul 6 2020

NJC003-031-NYC005-081-087-119-062200-
/O.CAN.KOKX.FF.W.0010.000000T0000Z-200706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Bergen NJ-Westchester NY-Queens NY-Bronx NY-Rockland NY-
551 PM EDT Mon Jul 6 2020

...THE FLASH FLOOD WARNING FOR CENTRAL PASSAIC...NORTHERN BERGEN...
SOUTHERN WESTCHESTER...QUEENS...BRONX AND ROCKLAND COUNTIES IS
CANCELLED...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

Report road closures, deep standing water, overflowing streams or 
creeks, stranded cars, and flooded property to your nearest law 
enforcement agency. They will relay your report to the National 
Weather Service Upton NY.

LAT...LON 4060 7381 4060 7379 4074 7396 4079 7387
      4088 7391 4100 7411 4092 7428 4100 7430
      4105 7446 4117 7430 4117 7420 4100 7364
      4080 7380 4075 7370 4065 7372 4062 7379
      4059 7374 4054 7394

$$

NV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:43 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 6, 3:43 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
343 PM EDT Mon Jul 6 2020

.SYNOPSIS...
A back door cold front passes from the northeast this evening.
The front will return northward as a warm front on Tuesday, and
pass north by Wednesday morning. Weak high pressure will then
briefly build in through Thursday. Low pressure will then
approach from the south Friday into Saturday, followed by a
series of weak fronts moving through the area late this weekend
into early next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Tstms will continue to develop over the region over the next few
hours. The greatest risk for svr is across NJ (where there is a
watch) then into NYC, wrn LI and the Lower Hudson Valley. CIN is
gone is most of these areas, and wrn portions of NJ zones have
CAPE abv 2000. Some approaching weak upr lvl support as well as
sfc boundaries across the region should help both organization
and initiation. There is a flood threat with slow moving storms,
especially across NJ zones.

Instability weakens by late this eve due to the cooling from
tstms as well as the passage of the back door front. There could
be some residual shwrs, particular invof the front which will
not make very far from the wrn portion of the CWA. The NBM was
used for overnight lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The front returns nwd on Tue as a warm front. Considerable
cloudiness is possible due to convective debris and the return
of the front. Some shwrs are possible, especially wrn areas
where there is the best convergence and some increasing
instability. Embedded tstms chances across these wrn areas in
the the aftn and eve. Shwrs and possible tstms Tue night.
Although sfc based CAPE is low, some elevated activity ahead of
the warm front possible which is why chances for tstms were
included across nrn zones.

High temps were a blend between the CONSALL and NBM. Tricky fcst
due to the cloud cover and chances for rain. Breaks could result
in a quick warmup late in the day across swrn zones. The blended
fcst is between the cooler NAM and the warmer MAV. Tue ngt temps
were the NBM.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The region will lie on the northern edge of broad CONUS ridging
through the week. This will be a dirty ridge though, with a
weak closed low over the Mississippi River Valley early in the
week slowly shearing/lifting toward the area to end the week.
Thereafter, models with better agreement of amplifying northern
stream troughing approaching/entering the area this weekend, and
likely remaining over the area through at least early next
week. Before then, a midweek northern stream shortwave moving
through S Canada may buckle the ridge enough to provide a
trigger for afternoon diurnal convection, particularly Wed.

The warm front is expected to be north of the area by early
Wednesday morning, with some indication of an earlier mentioned
very weak shortwave/buckling of trough moving through aloft.
This may present a trigger for late afternoon/early eve isolated
to scattered convection Wed, although the focus is a bit more
vague at this point and (higher terrain, perhaps sea breeze
boundary). This warm frontal passage and SW flow will have
widespread high temps climbing into the upper 80s to lower 90s,
with widespread heat indices in mid to upper 90s degrees as
dewpoints climb into the lower 70s.

Heights continue to build on Thursday, but progress of the earlier
mentioned shearing southern closed low will have to be monitored as
it potentially starts lifting towards the Mid-Atlantic. Quite a bit
of model spread on the evolution of this feature and its associated
surface wave/low.  At this time this feature appears to be far
enough SW/S of the region on Thursday, for another hot and humid
day. Although a backing wind flow may keep coastal areas a bit
cooler than Wed. Only a conditional potential for some isolated
convection off terrain and seabreeze boundaries in a likely
unstable, but capped and weakly shear environment. If flow remains
from the S/SW widespread temps in the upper 80s to lower 90s likely
for Thursday with heat indices of 95-100 possible.

Forecast details become less certain Friday into the weekend,
dependent on the evolution of the southern low as it lifts/shears up
the coast, but confidence is increasing in a northern stream trough
amplifying down through the Great Lakes/Ohio Valley and then to the
East Coast during this time.

Considerable model spread exists on the southern low tracking up the
coast as early as Friday or as late as Saturday Night, as well as
whether it track up the coastal plain or offshore, as well as
degree of intensification, and whether it acquires any tropical
characteristics. NHC is monitoring the southern system for
potential tropical or subtropical development this week, giving
it a 30% chance over the next 5 days as it potentially emerges
off the Carolina coast. Main threat with this low at this point
would be a swath of heavy rainfall along its path as it taps
into Gulf and subtropical Atlantic moisture, but low confidence
on any details.

Better agreement that mean troughing will be sliding towards the
east coast through the weekend, with a series of surface troughs
moving through the area. Depending on timing of the southern wave,
very warm and humid conditions are likely for the weekend, with
threat of afternoon convection both days. Each successive trough
Sunday into early next week, appears to bring in slightly cooler and
drier airmass, but low predictability at this point.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A weak cold front slowly drops south, passing through the terminals
today. The boundary then returns Tuesday as a warm front.

Showers and thunderstorms this afternoon could result in brief MVFR
or lower conditions, primarily from the NYC metro terminals west.
Otherwise, VFR conditions are expected into this evening before MVFR
conditions develop at all terminals overnight. The start time of
MVFR conditions tonight could be off by 1-2 hours. MVFR conditions
are then expected to continue into Tuesday morning before gradually
improving to VFR by late morning/early afternoon.

SE to ESE winds will continue this afternoon at around 10 kt, with a
period of sustained winds 10-15 kt possible late this afternoon,
primarily at coastal terminals. Winds then gradually diminish this
evening before falling to around 5 kt overnight. ESE winds will then
increase to 5-10 kt Tuesday morning.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday afternoon-Thursday...Afternoon/evening showers and
thunderstorms possible, mainly from the NYC metros north/west.
.Friday-Saturday...MVFR or lower conditions possible in rain.
Chance Chance E-SE gusts 20-25kt.

&&

.MARINE...
Sub-SCA conditions expected through mid week though waves over
the ocean remain between 3-4 feet. SCA seas are likely Friday
into the weekend with a persistent S/SW flow and strengthening
wind fields owing to a possible coastal low nearing the region.

&&

.HYDROLOGY...
There is a localized flash flood threat this aftn and eve,
mainly from wrn LI to the lower Hudson Valley and points w. Any
strong tstms that develop could be slow moving and produce areas
of flooding.

A localized urban and poor drainage flooding threat exists with any
isolated thunderstorm activity Wed and Thu, as it will be slow
moving and able to tap into a very moist environment.

There is potential for more widespread downpour/thunderstorm
activity and resultant urban and poor drainage flooding threat
during the Friday/Saturday period, but low confidence on details
at this timeframe. More details as the week progresses.

&&

.TIDES/COASTAL FLOODING...
The combination of a SE swell and high astronomical tides (full
moon) will have water levels approach minor flood thresholds
once again tonight, but they are expected to remain just below
minor flood benchmarks.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&
Hazardous weather outlook, Jul 6, 1:42 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
142 PM EDT Mon Jul 6 2020

NJZ002-004-006-103>108-071745-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-
142 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ338-CTZ005-009-NYZ067>075-078-080-176>179-071745-
New York Harbor-Northern Fairfield-Southern Fairfield-Orange-Putnam-
Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwestern Suffolk-Southwestern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
142 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...This afternoon and tonight.

Some thunderstorms this afternoon may be capable of producing
damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-345-355-071745-
Long Island Sound West of New Haven CT/Port Jefferson NY-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
142 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Some thunderstorms this afternoon may be capable of producing winds
over 35 kt.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-340-350-353-071745-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
142 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006>008-010>012-NYZ079-081-071745-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
Northeastern Suffolk-Southeastern Suffolk-
142 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Jul 6, 4:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
426 PM EDT MON JUL 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     MARINE TSTM WIND 1 NE SAINT GEORGE       40.66N  74.07W
07/06/2020  M43 MPH          ANZ338             NY   WXFLOW

            MEASURED AT ROBBINS REEF

&&

MW
Local storm report, Jul 6, 4:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
427 PM EDT MON JUL 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             GLEN ROCK               40.96N  74.13W
07/06/2020  M1.00 INCH       BERGEN             NJ   TRAINED SPOTTER

&&

MW
Local storm report, Jul 6, 4:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
428 PM EDT MON JUL 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      ROSELLE                 40.65N  74.26W
07/06/2020                   UNION              NJ   TRAINED SPOTTER

            VEHICLES STRANDED ON E. 1ST AVE

&&

MW
Local storm report, Jul 6, 4:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
440 PM EDT MON JUL 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      BOGOTA                  40.88N  74.03W
07/06/2020                   BERGEN             NJ   MPING

            MULTIPLE REPORTS OF STREETS FLOODED AND VEHICLES
            STRANDED

&&

MW
Local storm report, Jul 6, 4:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
443 PM EDT MON JUL 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             MOONACHIE               40.84N  74.06W
07/06/2020  M1.75 INCH       BERGEN             NJ   TRAINED SPOTTER

            IN ADDITION TO MANY QUARTER TO PING PONG BALL SIZED
            HAILSTONES.

&&

MW
Local storm report, Jul 6, 4:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
444 PM EDT MON JUL 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             FAIR LAWN               40.94N  74.12W
07/06/2020  M1.00 INCH       BERGEN             NJ   TRAINED SPOTTER

&&

MW

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:02 PM EDTSpecial Weather StatementOKXNew York43 min
Jul 6, 3:26 PM EDTSevere Thunderstorm WarningOKXRichmond64 min
Jul 6, 3:28 PM EDTAreal Flood AdvisoryOKXRichmond3 hr
Jul 6, 3:31 PM EDTSevere Thunderstorm WarningOKXBronx, New York, Queens44 min
Jul 6, 3:34 PM EDTSpecial Marine WarningOKX56 min
Jul 6, 3:38 PM EDTFlash Flood WarningOKXRichmond2 hr
Jul 6, 3:59 PM EDTSevere Thunderstorm WarningOKXKings, New York, Richmond61 min
Jul 6, 4:02 PM EDTFlash Flood WarningOKXBronx, Kings, New York, Queens115 min
Jul 6, 4:33 PM EDTAreal Flood AdvisoryOKXKings, Queens117 min
Jul 6, 4:35 PM EDTAreal Flood AdvisoryOKXBronx, New York, Westchester3 hr
Jul 6, 4:39 PM EDTSevere Thunderstorm WarningOKXBronx, New York, Queens, Rockland, Westchester66 min
Jul 6, 4:44 PM EDTSpecial Marine WarningOKX61 min
Jul 6, 5:03 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk42 min
Jul 6, 5:11 PM EDTSpecial Weather StatementOKXWestchester49 min
Jul 6, 5:15 PM EDTSpecial Weather StatementOKXOrange60 min
Jul 6, 5:39 PM EDTSpecial Marine WarningOKX96 min
Jul 6, 6:16 PM EDTSpecial Weather StatementOKXOrange44 min
Jul 6, 3:23 PM EDTAreal Flood AdvisoryOKXBergen3 hr
Jul 6, 3:48 PM EDTSpecial Weather StatementOKXEssex, Union42 min

Nearby

Flash Flood Warnings in New York, 2020Flash Flood Warnings in New Jersey, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.